# SDR UIEA201902253325

- Difficulty date: February 24, 2019
- Submitted: February 25, 2019
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 78,579 hours, 16,685 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Warning Message
- Condition: False Activation
- Location: Apu Generator
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER PUSHBACK RECEIVED AN APU GEN OFF MESSAGE,  ONE RESET ATTEMPT AFTER 5 MINUTES, RECEIVED THE  MESSAGE AGAIN.  TROUBLESHOT IAW FIM 49-11 F/T 987.  RESET THE APU GENERATOR, RAN APU AND APPLIED A LOAD TO THE SYSTEM,  NO MESSAGE OR FAULTS NOTED.
